MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1600 ANALYZER
Model Number ATELLICA IM 1600 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that falsely elevated results were obtained on four patient samples, including three samples for carcinoembryonic antigen (cea) and one sample each for cancer antigen 19-9 (ca 19-9) and alpha fetoprotein (afp) on an atellica im 1600 analyzer.Quality control (qc) recovered out-of-range on the day of the event for the affected assays.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse identified auto check failure due to fluidics, inspected the fluidic lines, and observed loose tubing, air in most of the lines, and leaking tubing at the wash manifold.Next, the cse repaired tubing, performed dry-to-wet procedure and maintenance tasks, initialized the analyzer, and ran auto check, which passed successfully.Then, the customer ran qc, which recovered acceptably.Siemens evaluated the event and concluded that the tubing leak at the wash manifold potentially contributed to the falsely elevated cea, ca 19-9, and afp results.The analyzer is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely elevated results were obtained on four patient samples, including three samples for carcinoembryonic antigen (cea) and one sample each for cancer antigen 19-9 (ca 19-9) and alpha fetoprotein (afp) on an atellica im 1600 analyzer.For sample identifier (b)(6), the erroneous results were obtained for both cea and ca 19-9 assays.The erroneous results were reported to the physician(s), and it is unknown whether the results were questioned.The samples were repeated on an alternate atellica im 1600 analyzer.The repeat results recovered lower than erroneous results.The repeat results were reported as the correct results to the physicians.It is unknown if there are any known reports of patient intervention or adverse health consequences due to the falsely elevated cea, ca 19-9, and afp results.

Brand Name
ATELLICA IM 1600 ANALYZER
Common Device Name
ATELLICA IM 1600 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords,
registration number: 8020888
co. dublin
EI  
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22573830
Report Number2432235-2025-00195
Device Sequence Number9474087
Product Code JJE
UDI-Device Identifier00630414002026
UDI-Public(01)00630414002026
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1600 ANALYZER
Device Catalogue Number11066000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown